# SDR FDEA201208042854

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,888 hours, 15,978 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND L1 DOOR UPPER FWD CRANK ARM ROLLER CONTACTS THE CAM PLATE WHEN CLOSING THE DOOR.  ACCOMPLISHED RIGGING OF L1 DOOR UPPER FWD CRANK ROLLER CAM PLATE AND ROLLER IAW AMM NO FAULTS NOTED.
